The fundamental series of representations of a real semisimple Lie algebra

Thomas J. Enright University of California, San Diego, USA Nolan R. Wallach Rutgers University, New York, USA

TBD mathscidoc:1701.331521

Acta Mathematica, 140, (1), 1-32, 1976.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:44 uploaded by actaadmin ] [ 302 downloads ] [ 0 comments ]
@inproceedings{thomas1976the,
  title={The fundamental series of representations of a real semisimple Lie algebra},
  author={Thomas J. Enright, and Nolan R. Wallach},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203244071840230},
  booktitle={Acta Mathematica},
  volume={140},
  number={1},
  pages={1-32},
  year={1976},
}
Thomas J. Enright, and Nolan R. Wallach. The fundamental series of representations of a real semisimple Lie algebra. 1976. Vol. 140. In Acta Mathematica. pp.1-32. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203244071840230.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved